Journal article icon

Journal article

Anticrossings in Forster coupled quantum dots

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.71.045334

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
Role:
Author
Journal:
PHYSICAL REVIEW B
Volume:
71
Issue:
4
Publication date:
2005-01-05
DOI:
EISSN:
1550-235X
ISSN:
1098-0121
URN:
uuid:37738249-dcfa-459a-ad24-1c78da55aa94
Source identifiers:
5631
Local pid:
pubs:5631

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP